MAUDE Adverse Event Report: SMITH & NEPHEW, INC. LEGION PS OXIN FEM SZ8 RT; PRSTHSIS, KNEE, PTELLOFMROTIBIAL, SMI-CNSTRAIND, CMNTD, PLYMR/MTL/PLYMR

SMITH & NEPHEW, INC. LEGION PS OXIN FEM SZ8 RT; PRSTHSIS, KNEE, PTELLOFMROTIBIAL, SMI-CNSTRAIND, CMNTD, PLYMR/MTL/PLYMR
Model Number 71421208
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/22/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during surgery the surgeon states that the post wedge would not screw tight enough on the femur.The surgeon had to cement wedge into place.No delay to procedure, no injury to patient.S&n backup was available but not used.
 
Additional Manufacturer Narrative
Additional information received by the manufacturer has identified that this event should be re-evaluated for mdr reporting.After a re-evaluation of the complaint, it was determined that no injury to the patient has been confirmed, therefore, this case does not meet the threshold for reporting and is a non-reportable event.If further details are provided confirming the occurrence of a reportable event, our files will be updated accordingly and a further report submitted outlining both the event details and our investigations performed.

Brand Name
LEGION PS OXIN FEM SZ8 RT
Common Device Name
PRSTHSIS, KNEE, PTELLOFMROTIBIAL, SMI-CNSTRAIND, CMNTD, PLYMR/MTL/PLYMR
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key9632602
Report Number1020279-2020-00384
Device Sequence Number14238299
Product Code JWH
UDI-Device Identifier00885556029701
UDI-Public00885556029701
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K043440
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number71421208
Device Catalogue Number71421208
Initial Date Received by Manufacturer 01/22/2020
Supplement Date Received by Manufacturer01/28/2020
Initial Report FDA Received Date01/27/2020
Supplement Report FDA Received Date01/28/2020
Patient Sequence Number1